MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1170D
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 11-feb-2026, a company representative - service personnel contacted technical service to report that careassist es110/210/410, nul (product code p1170d0000006, serial number (b)(6)), had hi-low column raised on its own.This occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the motor control board needed to be replaced.Per the hillrom service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Hilow columns: inspect the column assembly for the presence and tightness of the attachment screws and the snap ring at the bottom of the column.Repair as necessary.Fully raise and lower the bed frame one time.Make sure there is no friction or abnormal noises and that no audible overload indication can be heard during the movement.Make sure the bed not down position indicator illuminates on the control pendant and goes out when the bed is in the low position.Replace the defective column(s) in the event of a malfunction.Troubleshoot in the event of a doubt.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in may 14, 2025.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the motor control board to resolve the reported event.Based on this information, no further action is required.

Brand Name
CAREASSIST BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24550778
Report Number3006697241-2026-00091
Device Sequence Number5597382
Product Code FNL
UDI-Device Identifier00887761000278
UDI-Public(01)00887761000278
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1170D
Device Catalogue NumberP1170D0000006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown